# SDR HAL9742

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AFT CARGO COMPARTMENT STA 984 ON FORMER FRAME FROM S27L TO S27R.  FRAME WAS REPAIRED PER DOUGLAS DC-9 SRM 53-03, FIG 2A.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
